Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A pointwise bipolar theorem
HTML articles powered by AMS MathViewer

by Daniel Bartl and Michael Kupper PDF
Proc. Amer. Math. Soc. 147 (2019), 1483-1495 Request permission

Abstract:

We provide a pointwise bipolar theorem for $\liminf$-closed convex sets of positive Borel measurable functions on a $\sigma$-compact metric space without the assumption that the polar is a tight set of measures. As applications we derive a version of the transport duality under nontight marginals, and a superhedging duality for semistatic hedging in discrete time.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46N10, 46N30, 91G10
  • Retrieve articles in all journals with MSC (2010): 46N10, 46N30, 91G10
Additional Information
  • Daniel Bartl
  • Affiliation: Department of Mathematics, University of Konstanz, Universitätstra${\ss }$e 10, 78464, Konstanz, Germany
  • MR Author ID: 1186301
  • Email: daniel.bartl@uni-konstanz.de
  • Michael Kupper
  • Affiliation: Department of Mathematics, University of Konstanz, Universitätstra${\ss }$e 10, 78464, Konstanz, Germany
  • MR Author ID: 736016
  • Email: kupper@uni-konstanz.de
  • Received by editor(s): February 8, 2017
  • Received by editor(s) in revised form: May 18, 2018
  • Published electronically: December 31, 2018
  • Communicated by: Thomas Schlumprecht
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1483-1495
  • MSC (2010): Primary 46N10, 46N30, 91G10
  • DOI: https://doi.org/10.1090/proc/14231
  • MathSciNet review: 3910414